# SDR CALA2012103100694

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3310
- Condition: Dented
- Location: Bs 260-276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND RT SIDE OF ACFT FROM BS 260 TO 276 BETWEEN S21 - 22R.   INSTALLED REPAIR DOUBLER IAW ECRA 5331-01443,
